Hello There, Guest!

High Prolactin vs Estrogen
#11
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx


Rising From Ruins,

Are You currently taking Mirtazapine?  For depression?
 Reply
#12
(04-08-2017, 03:45 AM)Wahaika Wrote:
(03-08-2017, 09:23 AM)EllaC Wrote:
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx

Hmm yes I recall the the longer you breastfeed the better protection From BC you have. If I'd known that at the time I would have tried to breastfeed longer . I just didn't know back then what I know now :Sad

Hope you find a way around it  Smile X


Hi EllaC,
Very nice to talk to you again.  I hope that your guts are doing better! 
No problem on the board.  If anyone wants the address I can give it to them via a PM.

Very nice to see you back.
Yes i got to the bottom of it.
Lovely condition caused by over prescription of antibiotics i didnt need. Serves me right for trusting doctors!
Hope to see you around more on here Smile
If you'd send me the name of your board that would be great thank you.
 Reply
#13
(04-08-2017, 03:50 AM)Wahaika Wrote:
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx


Rising From Ruins,

Are You currently taking Mirtazapine?  For depression?



Hello again Wahaika Big Grin

Yes, for depression and acute anxiety. I will wean myself off it in the coming months and replace it with supplements like Tyrosine (dopamine), Tryptophan (serotonin) and GABA/Taurine at night. 

It's a pity that Mirtazapine is making NBE extremely difficult at the moment.
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...